MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES NAVIO TKA PLANE VISUALIZATION TOOL; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES NAVIO TKA PLANE VISUALIZATION TOOL; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number ROB00004
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/31/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a plate probe had a fit issue, it could not be locked into the collet and was tight when removing it.No patient involved.
 
Additional Manufacturer Narrative
Results of investigation:the device was being used during treatment and was returned for evaluation.The dhr was reviewed for pn 101425/lot c1306912 and found that it was related to an non conformance which was for fit issues between the handpiece and visualization tool.There were no other issues that would potentially lead to a future performance issue.A complaint history review was performed and found similar reports of the issue.This issue will continue to be monitored.A relationship between the device and reported event has been established.The returned device was found to have different notch curvature which matched those of previous suppliers and therefore prevented the plate probe from fully locking in and it was not machined with sufficient space to allow proper locking with the handpiece.The reported event has been confirmed.Therefore, the root cause of the reported event was due to supplier/raw material fault.There has been a corrective action opened to address this issue and it is being further investigated.

Brand Name
NAVIO TKA PLANE VISUALIZATION TOOL
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN
MDR Report Key9999115
Report Number3010266064-2020-01348
Device Sequence Number2437391
Product Code OLO
UDI-Device Identifier00885556685068
UDI-Public00885556685068
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K191223
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberROB00004
Device Catalogue NumberROB00004
Device Lot NumberC1306912
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2019
Initial Date Received by Manufacturer 04/25/2020
Supplement Date Received by Manufacturer04/25/2020
08/05/2020
Initial Report FDA Received Date04/25/2020
Supplement Report FDA Received Date04/25/2020
08/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NPFS02030, NAVIO SURGICAL SYSTEM